# SDR AALA202105189014

- Difficulty date: May 18, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 16,795 hours, 6,361 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND R3 EMERGENCY EXIT DOOR DAMPENER LOW. SERVICED R3 EMERGENCY EXIT DOOR DAMPENER TO GREEN PER AMM 52-22-00.
